# SDR YENA2024101801372

- Difficulty date: October 14, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271N
- Aircraft serial: 11903
- Aircraft time: 1,599 hours, 232 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#31, BOS-AMS. 'FWD CGO DET & AFT CRG DET SYSTEM INOP; FAULT CODE DIR 2 (102RH) SDF 2 (102RH) AQND NO CIDS-SDF DATA (INIM) TRSH C/O IAW TSM 26-17-00-810-822-A AND 31-32-00-810-813-A REV 101 RESETED , TESTED SATIS.'
